# SDR VNAA20250116046

- Difficulty date: January 16, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 40,402 hours, 38,720 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Retainer
- Part number: CC670386635
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS DOOR L/H FWD SEAL RETAINER IS CORRODED. CORRECTIVE ACTION: REMOVED AND REPLACED IAW CRJ 700 SRMS 51-40-11-001-001-A01 AND 51-42-06-001-001-A01.
